On convergence of box dimensions of fractal interpolation stochastic processes

Irmina Herburt , Robert Małysz

Abstract

n/a
Author Irmina Herburt (FMIS / DPMS)
Irmina Herburt,,
- Department of Probability and Mathematical Statistics
, Robert Małysz (FMIS / DPMS)
Robert Małysz,,
- Department of Probability and Mathematical Statistics
Journal seriesDemonstratio Mathematica, ISSN 0420-1213
Issue year2000
Vol33
No4
Pages0-0
ASJC Classification2600 General Mathematics
LanguageEnglish
Score (nominal)8
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2012 = 0.336
Citation count*3 (2015-05-20)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?